MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY,1LYR 8FR5ML 100%SIL URN METER

MEDLINE INDUSTRIES, LP MEDLINE; TRAY,1LYR 8FR5ML 100%SIL URN METER
Catalog Number URO170808
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the sample port detached on the catheter and catheter was replaced.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, the sample port detached on the catheter and catheter was replaced.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, after a urine sample was drawn and while removing the "leur-lock sampling port" on the foley tubing "the entire sampling port broke out of the foley, leaving an open hole in the catheter tubing." the customer stated that the "entire foley and bag closed system had to be removed and replaced with a new set." the customer reported the patient is "deceased" but confirmed that the patient death was not related to the reported device issue.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Update to a2: age at time of event.Update to a3a: sex.Update to a4: weight.Update to b1.Update to b5: describe event or problem.Update to d1: brand name.Update to d4: lot #, expiration date.Update to e1: name and address.Update to e4: initial reporter also sent report to fda? update to g4: premarket identification.Update to h1: type of reportable event.Update to h4: device manufacture date.Update to h6: health effect (e).Update to h10: related report numbers.Update to h11: additional manufacturing narrative.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, after a urine sample was drawn and while removing the "leur-lock sampling port" on the foley tubing "the entire sampling port broke out of the foley, leaving an open hole in the catheter tubing." the customer stated that the "entire foley and bag closed system had to be removed and replaced with a new set." the customer reported the patient is "deceased" but confirmed that the patient death was not related to the reported device issue.

Brand Name
MEDLINE
Common Device Name
TRAY,1LYR 8FR5ML 100%SIL URN METER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23582551
Report Number1417592-2025-00639
Device Sequence Number9532707
Product Code OHR
UDI-Device Identifier10889942213467
UDI-Public10889942213467
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberURO170808
Device Lot Number25DBL678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 MO
Patient SexFemale
Patient Weight14 KG